Journal Article

A Consistent Restriction of the Principle of Indifference

Paul Castell

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 49, issue 3, pages 387-395
Published in print September 1998 | ISSN: 0007-0882
Published online September 1998 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/49.3.387
A Consistent Restriction of the Principle of Indifference

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Preview

I argue that a particular restricted version of the Principle of Indiference is a consistent, indispensible tool for guiding our probabilistic judgements.

Journal Article.  0 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.